Analytical solution of fractional variable order differential equations

Wiktor Malesza , Michał Macias , Dominik Sierociuk

Abstract

n/a
Author Wiktor Malesza (FoEE / ICIE)
Wiktor Malesza,,
- The Institute of Control and Industrial Electronics
, Michał Macias (FoEE / ICIE)
Michał Macias,,
- The Institute of Control and Industrial Electronics
, Dominik Sierociuk (FoEE / ICIE)
Dominik Sierociuk,,
- The Institute of Control and Industrial Electronics
Journal seriesJournal of Computational and Applied Mathematics, ISSN 0377-0427
Issue year2019
Vol348
Pages214-236
ASJC Classification2604 Applied Mathematics; 2605 Computational Mathematics
DOIDOI:10.1016/j.cam.2018.08.035
URL https://doi.org/10.1016/j.cam.2018.08.035
Languageen angielski
Score (nominal)100
Score sourcejournalList
ScoreMinisterial score = 100.0, 09-06-2020, ArticleFromJournal
Publication indicators Scopus Citations = 12; WoS Citations = 5; Scopus SNIP (Source Normalised Impact per Paper): 2018 = 1.419; WoS Impact Factor: 2018 = 1.883 (2) - 2018=2.014 (5)
Citation count*15 (2020-07-02)
Cite
Share Share

Get link to the record


* presented citation count is obtained through Internet information analysis and it is close to the number calculated by the Publish or Perish system.
Back
Confirmation
Are you sure?